Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Itching and redness in eyes, severe during winters, relieves with Ocupol-D. Permanent remedy?

Hi.. I am 27 years old.. I have had an itching and redness in my eyes for the past 8-9 years.. the problem increases during winters.. I was prescribed Ocupol-D/Ciplox-D/Nebracin-DM by one of my doctors.. So as suggested I used Ocupol-D for around 10 days, the itching and the redness subsided for a few months but it was back again later.. It would be great if you could tell me whether there is a permanent cure for this as I am aware that prolonged use of the ointment may lead to other complications.. Thanks
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Mukesh,
Thanks for writing in to Healthcare Magic!
Your symptoms are quite suggestive of allergic conjunctivitis /Spring catarrh.
It can be a chronic dry eye syndrome due to xerophthalmia where there is decreased tears in the eyes.
In the first case you need anti-allergic and anti-inflammatory topical drops in the eyes like Cromal and ketorolac drops thrice a day initially for a week then twice a day till you get relief.
The problem is due to allergy to environment agents like pollens mostly of flowering plants.
So avoid slashing eyes with water and wear specs to avoid contact with dust and particles in air.
In Xerophthalmia Refresh eye-drop would be helpful as artificial tears.
You should get examined by an experienced ophthalmologist.
Do not remain in the try of the permanent cure, these diseases cause suffering and slowly die out at unpredictable pace.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor